# SDR DXTA200702574

- Difficulty date: October 25, 2007
- Submitted: November 7, 2007
- Operation: Air carrier
- Aircraft: N619QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605562
- Aircraft time: 2,508 hours, 1,966 cycles
- Engine: Pwa PW545A
- System (JASC): 3240 · Landing Gear Brake System
- Part: Metering Unit
- Part number: 321053
- Part serial: 101
- Condition: Intermittent
- Location: Brake Assy
- Part time: 235 hours, 189 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AT TAXI SPEEDS OF 15 MPH AND LESS, BOTH BRAKES GRAB INTERMITTENTLY AND INDEPENDENTLY OF EACH OTHER. THE BRAKES CAUSED THE AIRCRAFT TO LURCH AND SHUDDER.  REMOVED & REPLACED FAULTY BRAKE METERING VALVE IAW C560XL M.M. 32-44-20. OPS & LEAK CHECK GOOD.
